# SDR CALA2014030390500

- Difficulty date: February 28, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 73,372 hours, 10,431 cycles
- Engine: Pwa PW4090
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

P40 PANEL FIRE HORN INOPERATIVE.  FIRE HORN REPLACED IAW AM M26-15-02, OPERATIONS CHECKED NORMAL.
